# SDR IPXA2025022632339

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 28,326 hours, 10,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AERODYNAMIC SEAL BROKEN , FWD LH ENTRY DOOR. (REPLACE) 1.REMOVED ENTRY DOOR LINER I.A.W AMM 52-12-01-004-001 REV.144 AND G.V.I CONDITION CHECK NORMAL.
